Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 185242, 17 pages
http://dx.doi.org/10.1155/2012/185242
Research Article

Fourth-Order Differential Equation with Deviating Argument

1Department of Mathematics and Statistics, Masaryk University, 61137 Brno, Czech Republic
2Department of Electronics and Telecommunications, University of Florence, 50139 Florence, Italy

Received 6 December 2011; Accepted 13 January 2012

Academic Editor: Paul Eloe

Copyright © 2012 M. Bartušek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Marini, “Criteri di limitatezza per le soluzioni dell'equazione lineare del secondo ordine,” Bollettino della Unione Matematica Italiana, vol. 11, no. 1, pp. 154–165, 1975. View at Google Scholar · View at Zentralblatt MATH
  2. J. R. Graef and J. Henderson, “Double solutions of boundary value problems for 2mth-order differential equations and difference equations,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 873–885, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. R. Graef, C. Qian, and B. Yang, “A three point boundary value problem for nonlinear fourth order differential equations,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 217–233, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. Kamo and H. Usami, “Nonlinear oscillations of fourth order quasilinear ordinary differential equations,” Acta Mathematica Hungarica, vol. 132, no. 3, pp. 207–222, 2011. View at Publisher · View at Google Scholar
  5. T. Kusano and M. Švec, “On unbounded positive solutions of nonlinear differential equations with oscillating coefficients,” Czechoslovak Mathematical Journal, vol. 39, no. 1, pp. 133–141, 1989. View at Google Scholar · View at Zentralblatt MATH
  6. K. Takaŝi and T. Tanigawa, “On the structure of positive solutions of a class of fourth order nonlinear differential equations,” Annali di Matematica Pura ed Applicata, vol. 185, no. 4, pp. 521–536, 2006. View at Publisher · View at Google Scholar
  7. W. T. Li and X. Yang, “Classifications and existence criteria for positive solutions of systems of nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 446–462, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Marini, S. Matucci, and P. Řehák, “On decay of coupled nonlinear differential systems,” Advances in Mathematical Sciences and Applications, vol. 12, no. 2, pp. 521–533, 2002. View at Google Scholar · View at Zentralblatt MATH
  9. M. Naito and F. Wu, “On the existence of eventually positive solutions of fourth-order quasilinear differential equations,” Nonlinear Analysis, vol. 57, no. 2, pp. 253–263, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Naito and F. Wu, “A note on the existence and asymptotic behavior of nonoscillatory solutions of fourth order quasilinear differential equations,” Acta Mathematica Hungarica, vol. 102, no. 3, pp. 177–202, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  12. I. T. Kiguradze and T. A. Chanturia, Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations, vol. 89 of Mathematics and its Applications (Soviet Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  13. I. T. Kiguradze, “An oscillation criterion for a class of ordinary differential equations,” Differentsial'nye Uravneniya, vol. 28, no. 2, pp. 207–219, 1992. View at Google Scholar · View at Zentralblatt MATH
  14. M. Bartušek, M. Cecchi, Z. Došlá, and M. Marini, “Oscillation for third-order nonlinear differential equations with deviating argument,” Abstract and Applied Analysis, vol. 2010, Article ID 278962, 19 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Bartušek, M. Cecchi, Z. Došlá, and M. Marini, “Asymptotics for higher order differential equations with a middle term,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 1130–1140, 2012. View at Publisher · View at Google Scholar
  16. W. Xiong and G. Yue, “Almost periodic solutions for a class of fourth-order nonlinear differential equations with a deviating argument,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1184–1190, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH